Skip to Main Content

St. Petersburg Mathematical Journal

This journal is a cover-to-cover translation into English of Algebra i Analiz, published six times a year by the mathematics section of the Russian Academy of Sciences.

ISSN 1547-7371 (online) ISSN 1061-0022 (print)

The 2020 MCQ for St. Petersburg Mathematical Journal is 0.68.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Asymptotics of parabolic Green’s functions on lattices
HTML articles powered by AMS MathViewer

by P. Gurevich
St. Petersburg Math. J. 28 (2017), 569-596
Published electronically: July 25, 2017


For parabolic spatially discrete equations, we considered the Green functions also known as heat kernels on lattices. Their asymptotic expansions with respect to powers of the time variable $t$ are obrained up to an arbitrary order, the remainders are estimated uniformly on the entire lattice. The spatially discrete (difference) operators under consideration are finite-difference approximations of continuous strongly elliptic differential operators (with constant coefficients) of arbitrary even order in ${\mathbb R}^d$ with arbitrary $d\in {\mathbb N}$. This genericity, besides numerical and deterministic lattice-dynamics applications, makes it possible to obtain higher-order asymptotics of transition probability functions for continuous-time random walks on ${\mathbb Z}^d$ and other lattices.
Similar Articles
  • Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35K08
  • Retrieve articles in all journals with MSC (2010): 35K08
Bibliographic Information
  • P. Gurevich
  • Affiliation: Free University of Berlin, Germany; Peoples’ Friendship University, Russia
  • Email:
  • Received by editor(s): June 22, 2015
  • Published electronically: July 25, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: St. Petersburg Math. J. 28 (2017), 569-596
  • MSC (2010): Primary 35K08
  • DOI:
  • MathSciNet review: 3637586